Flash Flood, Chautauqua
- When
- June 14, 7:54 PM EST to 10:00 PM EST
- Where
- Chautauqua County, 0.51 mi W of Jamestown to 1.73 mi NNE of Jamestown West
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.100, -79.240
An east-west line of showers and thunderstorms developed across Chautauqua and Cattaraugus counties. The thunderstorms dropped nearly three inches of rain total however the intensity of the rain at times overwhelmed drainage systems.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BUF wrote it up.
An east-west line of showers and thunderstorms developed across Chautauqua and Cattaraugus counties. The thunderstorms dropped nearly three inches of rain total however the intensity of the rain at times overwhelmed drainage systems. Several roads were closed due to flood waters. The waters slowly receded over several hours.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before the first event at Jun 14, 5:02 PM EST, 2 hours 52 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
602 PM EDT SUN JUN 14 2015
.SYNOPSIS...
WESTERN AND CENTRAL NEW YORK REMAINS ON THE EDGE OF A
SHARP FRONTAL BOUNDARY...WITH SEVERAL ROUNDS OF PRECIPITATION
EXPECTED TO MOVE ACROSS THE REGION THROUGH MONDAY. SOME TORRENTIAL
DOWNPOURS ARE POSSIBLE FOR AREAS SOUTH OF THE THRUWAY...WITH
POSSIBLE SEVERE WEATHER CLOSER TO THE PENNSYLVANIA STATE LINE.
UNSETTLED WEATHER WILL CONTINUE THROUGH THE EARLY PART OF THE WEEK.
&&
.NEAR TERM /THROUGH MONDAY/...
...ENHANCED FLASH FLOOD THREAT CONTINUES TONIGHT...
CANNOT STRESS THIS POINT ENOUGH...THE FLASH FLOOD THREAT IS NOT
OVER ACROSS WESTERN NEW YORK. EVEN THOUGH SOME AREAS IN THE
VICINITY OF THE GENESEE VALLEY HAVE ALREADY SEEN FLASH FLOODING
FROM RAINFALL EARLIER THIS AFTERNOON AND ARE SEEING CLEARING
NOW...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS PRODUCING VERY
HEAVY RAINFALL WILL MOVE ACROSS THE AREA AGAIN THIS EVENING AND
INTO THE EARLY OVERNIGHT. SOME OF THESE STORMS MAY EVEN BECOME
STRONG TO SEVERE...AND THIS SHOULD MONITORED CLOSELY BY THOSE
OUTSIDE RESPONDING TO LOCATIONS WITH ONGOING FLOODING. ALSO WITH
WIDESPREAD SOAKING RAINFALL EARLIER IN THE DAY AND AN ALREADY
SATURATED GROUND HAVE EXPANDED THE WATCH AND EXPECT MORE LOCATIONS
WILL SEE FLASH FLOODING BEFORE THE EVENING IS OVER.
A CLEARLY DEFINED WAVE CROSSING LAKE ERIE AND OHIO EARLY THIS
EVENING IS ASSOCIATED WITH PWAT VALUES NEAR RECORD VALUES OF 2+
INCHES AND AN INCREASING LOW-LEVEL JET THAT WILL FUEL STORM
ORGANIZATION AND SHOULD ENHANCE THE BACKBUILDING/TRAINING STORM
THREAT. WITH ALL THE INGREDIENTS FOR FLASH FLOODING SOLIDLY IN
PLACE...AND THE ALREADY SATURATED GROUND FROM EARLIER ROUNDS OF
SHOWERS AND THUNDERSTORMS...THIS SITUATION WILL LIKELY GET WORSE
BEFORE IT GETS BETTER FOR THOSE ALREADY EXPERIENCING FLOODING. ALSO
HAVE EXPANDED THE FLASH FLOOD WATCH A TIER OF COUNTIES FARTHER NORTH
AS THE LATEST OBS / MODEL TRENDS BRING THE BETTER INSTABILITY AND
SHEAR PROFILES SLIGHTLY FARTHER NORTH THAN PREVIOUSLY ADVERTISED.
ALSO SOME LOCATIONS IN THIS STRETCH FROM BUFFALO TO ROCHESTER TO
WAYNE COUNTY ALREADY SAW UP TO AN INCH OF RAIN EARLIER TODAY...AND
MUCH MORE PRECIPITATION WITH THUNDERSTORMS OVER THE LAST WEEK.
THE ADDED THREAT THIS EVENING IS THE POTENTIAL FOR LOCALIZED SEVERE
WEATHER WITH INCREASING INSTABILITY AND SHEAR PROFILES ACROSS
WESTERN NEW YORK. THE MAIN THREATS WOULD BE HAIL AND DAMAGING WIND
GUSTS FROM INTENSE PRECIPITATION LOADING WITHIN THE STRONGER STORMS.
ONCE THE ABOVE AREA MOVES THROUGH...THERE SHOULD BE A LULL IN
CONVECTION UNTIL ABOUT MIDDAY MONDAY. MODELS...TYPICALLY POOR WITH
FAST PSEUDO-ZONAL FLOW...DO NOT SEEM TO HAVE A GOOD HANDLE ON
MONDAY CONVECTION. SATELLITE TRENDS INDICATE A CONTINUED STREAM OF
GULF MOISTURE HEADING TOWARD THE REGION WITH THE REMNANTS OF THE
NEAR DEAD MCS OVER THE DAKOTAS EARLIER TODAY EXTRAPOLATED TOWARD
WNY BY EARLY AFTERNOON. THUS WILL WILL CONTINUE THE THREAT FOR
CONVECTION...POSSIBLY SEVERE FOR MONDAY WITH LITTLE REGARD FOR
MODEL OUTPUT.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
MONDAY NIGHT NEW YORK STATE WILL REMAIN WITHIN THE PRESENT DEEP
MOISTURE WARM SECTOR ENVIRONMENT AHEAD OF AN APPROACHING COLD FRONT.
EXPECT TO SEE A LULL IN SHOWER AND THUNDERSTORM ACTIVITY INTO THE
EVENING AND MUCH OF THE OVERNIGHT HOURS BEFORE CHANCE POPS ARE
REINTRODUCED AHEAD OF THE APPROACHING COLD FRONT. A WEALTH OF CLOUD
COVER AND DEWPOINTS HOLDING IN THE 60S WILL KEEP VERY MILD
TEMPERATURES OVERNIGHT WITH LOWS ONLY DIPPING INTO THE MID 60S.
THE COLD FRONT IS FORECAST BY 12Z OPERATIONAL MODELS TO CROSS THE
FORECAST AREA TUESDAY MORNING. WENT WITH CHANCE POPS FOR MOST
COUNTIES BUT JUMPED POPS TO LIKELY ACROSS THE SOUTHERN TIER AS A
SURFACE WAVE WITH 40-50 KT LOW LEVEL JET LOOKS TO RIDE EAST WITH THE
FRONT ALONG THE NY/PA BORDER PROVIDING BETTER FORCING. SPC HAS
INCLUDED THE SOUTHERN TIER IN MRGL/SLGT RISK FOR SEVERE STORMS ON
TUESDAY WITH THE BEST INSTABILITY/SHEAR AXIS LARGELY SOUTH AND EAST
OF OUR FORECAST AREA. IF THE TIMING OF THE FRONT IS SLOWER AND
THEREFORE MORE IN LINE WITH THE DIURNAL HEATING CYCLE AN INCREASED
RISK FOR STRONG/SEVERE STORMS MAY BECOME POSSIBLE. WINDS WILL SHIFT
TO THE WEST BEHIND THE FRONT WITH SOME LIGHT BREEZES AND A TAPERING
OFF OF SHOWERS INTO THE AFTERNOON. TEMPERATURES WILL RUN A FEW
DEGREES ABOVE NORMAL.
THE TUESDAY NIGHT THROUGH WEDNESDAY PERIOD WILL BE DOMINATED BY
CANADIAN HIGH PRESSURE CROSSING OUR REGION. THIS WILL PROVIDE DRY
WEATHER WITH SEASONABLE TEMPERATURES AND MORE COMFORTABLE HUMIDITY
LEVELS. BY LATE WEDNESDAY INTO WEDNESDAY NIGHT THE HIGH WILL SHIFT
OFF THE SOUTHERN NEW ENGLAND COAST WITH A SOUTH/SOUTHWEST FLOW
BRINGING BACK A RETURN OF DEEP MOISTURE TO THE OHIO VALLEY AND
EASTERN GREAT LAKES. THIS WILL OCCUR AHEAD OF AN APPROACHING MID
LEVEL SHORTWAVE AND WEAK SURFACE LOW SO HAVE BROUGHT BACK CHANCE
POPS FOR WEDNESDAY NIGHT ALONG WITH A MUCH MORE MILD TEMPERATURES.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
THURSDAY A QUICK MOVING MIDLEVEL SHORTWAVE TROUGH CROSSING THE GREAT
LAKES WITHIN A MOIST AND UNSTABLE ENVIRONMENT WILL CONTINUE TO
SUPPORT CHANCES OF SHOWERS AND THUNDERSTORMS TAPERING OFF THURSDAY
NIGHT. NEXT FRIDAY AND SATURDAY ANOTHER SURFACE HIGH CROSSING THE
GREAT LAKES TO NEW ENGLAND LOOKS LIKELY TO BRING A RETURN TO DRY
WEATHER. THIS WILL BRING A BRIEF RETURN OF SEASONABLE TEMPERATURES.
IN WHAT HAS BEEN AN ACTIVE SPRING PATTERN...MOISTURE AND INSTABILITY
WILL BUILD NEXT SATURDAY AND SUNDAY AHEAD OF ANOTHER MIDLEVEL
SHORTWAVE AND SURFACE FRONT. WHILE SATURDAY WILL LIKELY REMAIN DRY
UNDER THE INFLUENCE OF THE HIGH OVER NEW ENGLAND...CHANCES OF
SHOWERS AND THUNDERSTORMS HAVE BEEN INTRODUCED FOR SATURDAY NIGHT
AND SUNDAY. TEMPS WILL ALSO CLIMB ABOVE NORMAL NEXT WEEKEND WITH
HIGHS AVERAGING AROUND 80.
&&
.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
ANOTHER ROUND OF SHOWERS AND POSSIBLE STRONG TO SEVERE THUNDERSTORMS
WILL MOVE ACROSS WESTERN NEW YORK THIS EVENING. CIGS AND VIS MAY
FALL TO IFR CONDITIONS IN THE STRONGER CELLS WITH STRONG WIND GUSTS
POSSIBLE. LOW CLOUDS WILL LIKELY LINGER BEHIND RAIN WITH SOME IFR
OVERNIGHT AND INTO MONDAY MORNING...PARTICULARLY OVER HIGHER
TERRAIN. ANOTHER ROUND OF CONVECTION MAY ARRIVE BY MID AFTERNOON
MONDAY.
OUTLOOK...
TUESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS
AND ASSOCIATED BRIEF MVFR.
WEDNESDAY...VFR.
THURSDAY...VFR/MVFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
FRIDAY...VFR.
&&
.MARINE...
RELATIVELY LIGHT WINDS WILL CONTINUE THROUGH MID WEEK AS
THE PRESSURE GRADIENT REMAINS WEAK ACROSS THE LOWER LAKES.
OCCASIONAL THUNDERSTORMS ARE EXPECTED TONIGHT AND AGAIN DURING
MONDAY. A FEW STORMS WILL PRODUCE LOCALLY HIGHER WINDS AND WAVES.
&&
.MARINE...
RELATIVELY LIGHT WINDS WILL CONTINUE THROUGH MID WEEK AS
THE PRESSURE GRADIENT REMAINS WEAK ACROSS THE LOWER LAKES.
OCCASIONAL THUNDERSTORMS ARE EXPECTED TONIGHT AND AGAIN DURING
MONDAY. A FEW STORMS WILL PRODUCE LOCALLY HIGHER WINDS AND WAVES.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NYZ003-004-010>014-
019>021-085.
MARINE...NONE.
&&
SYNOPSIS...WCH/ZAFF
NEAR TERM...CHURCH/ZAFF
SHORT TERM...SMITH
LONG TERM...SMITH
AVIATION...CHURCH/ZAFF
MARINE...ZAFFHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 422 PM EDT SUN JUN 14 2015 NYZ001>008-010-011-152030- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE- 422 PM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP MONDAY. A FEW STORMS MAY BECOME SEVERE WITH DAMAGING WIND GUSTS. IN ADDITION...SOME STORMS WILL PRODUCE VERY HEAVY RAINFALL LOCALLY WHICH MAY RESULT IN FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ042>045-062>065-SLZ022-024-152030- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 422 PM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP MONDAY. A FEW STORMS MAY BECOME SEVERE WITH STRONG WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ012>014-019>021-085-152030- WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 422 PM EDT SUN JUN 14 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL PERSIST INTO TONIGHT. A FEW THUNDERSTORMS MAY BECOME SEVERE WITH DAMAGING WIND GUSTS. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP MONDAY. A FEW STORMS MAY BECOME SEVERE WITH DAMAGING WIND GUSTS. IN ADDITION...SOME STORMS WILL PRODUCE VERY HEAVY RAINFALL LOCALLY WHICH MAY RESULT IN FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-152030- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- 422 PM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING. A FEW STORMS MAY BECOME SEVERE WITH STRONG WIND GUSTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP MONDAY. A FEW STORMS MAY BECOME SEVERE WITH STRONG WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF WOOD
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
527 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLASH FLOOD MOUNT MORRIS 42.72N 77.88W
06/14/2015 LIVINGSTON NY BROADCAST MEDIA
PICTURE OF WATER FLOWING OVER DRIVEWAYS IN MOUNT MORRIS
FROM WHAM TWITTER
&&
EVENT NUMBER BUF1500159
DKPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
531 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD AVON 42.91N 77.75W
06/14/2015 LIVINGSTON NY BROADCAST MEDIA
PICTURE OF WATER OVER SOUTH LIMA ROAD IN AVON FROM WHAM
TWITTER
&&
EVENT NUMBER BUF1500160
DKPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
539 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM FLASH FLOOD LAKEVILLE 42.84N 77.71W
06/14/2015 LIVINGSTON NY BROADCAST MEDIA
PICTURE OF WATER SURROUNDING A HOUSE IN LAKEVILLE FROM
TWCNEWSROC TWITTER
&&
EVENT NUMBER BUF1500161
DKPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
619 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD CANADICE CORNERS 42.74N 77.54W
06/14/2015 ONTARIO NY EMERGENCY MNGR
WIDESPREAD RESIDENTIAL FLOODING AND UNDERMINING OF
ROADS ACROSS TOWNS OF CANADICE AND RICHMOND...MAINLY S
OF RTE 20A
&&
EVENT NUMBER BUF1500162
WOODPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
706 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM FLASH FLOOD 1 W NAPLES 42.62N 77.41W
06/14/2015 ONTARIO NY LAW ENFORCEMENT
COUNTY SHERIFF CONFIMS 4 HIKERS RESCUED FROM FLASH
FLOODING AT GRIMES GLEN PARK
&&
EVENT NUMBER BUF1500163
SMITHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
718 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM FLASH FLOOD CANADICE CORNERS 42.74N 77.54W
06/14/2015 ONTARIO NY SOCIAL MEDIA
PICTURES OF ROADS BLOCKED BY DEBRIS AND WASHOUTS ON
TWITTER
&&
EVENT NUMBER BUF1500164
SMITHThe Buffalo radar (KBUF), 103 km away, was scanning. The volume nearest the first event began at 00:51 UTC.
1 flash flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2015Every state in 2015This day in weather historyWarnings in New York, June 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 591981.